Folgen
John N. Shadid
John N. Shadid
Sandia National Labs, Computational Mathematics Dept.; Univ. of New Mexico, Mathematics Dept.
Bestätigte E-Mail-Adresse bei sandia.gov - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Multiphysics simulations: Challenges and opportunities
DE Keyes, LC McInnes, C Woodward, W Gropp, E Myra, M Pernice, J Bell, ...
The International Journal of High Performance Computing Applications 27 (1 …, 2013
4902013
Official Aztec user’s guide: Version 2.1
RS Tuminaro, M Heroux, SA Hutchinson, JN Shadid
Sandia National Laboratories, Albuquerque, NM 87185, 1999
285*1999
Block preconditioners based on approximate commutators
H Elman, VE Howle, J Shadid, R Shuttleworth, R Tuminaro
SIAM Journal on Scientific Computing 27 (5), 1651-1668, 2006
2572006
Reduced-order modeling of time-dependent PDEs with multiple parameters in the boundary data
MD Gunzburger, JS Peterson, JN Shadid
Computer methods in applied mechanics and engineering 196 (4-6), 1030-1047, 2007
2152007
A taxonomy and comparison of parallel block multi-level preconditioners for the incompressible Navier–Stokes equations
H Elman, VE Howle, J Shadid, R Shuttleworth, R Tuminaro
Journal of Computational Physics 227 (3), 1790-1808, 2008
2102008
Three-dimensional wideband electromagnetic modeling on massively parallel computers
DL Alumbaugh, GA Newman, L Prevost, JN Shadid
Radio Science 31 (1), 1-23, 1996
1811996
Stability of the SUPG finite element method for transient advection–diffusion problems
PB Bochev, MD Gunzburger, JN Shadid
Computer methods in applied mechanics and engineering 193 (23-26), 2301-2323, 2004
1392004
Reaction diffusion modeling of calcium dynamics with realistic ER geometry
S Means, AJ Smith, J Shepherd, J Shadid, J Fowler, RJH Wojcikiewicz, ...
Biophysical journal 91 (2), 537-557, 2006
1312006
Interplay of ryanodine receptor distribution and calcium dynamics
LT Izu, SA Means, JN Shadid, Y Chen-Izu, CW Balke
Biophysical journal 91 (1), 95-112, 2006
1292006
A taxonomy of consistently stabilized finite element methods for the Stokes problem
T Barth, P Bochev, M Gunzburger, J Shadid
SIAM Journal on Scientific Computing 25 (5), 1585-1607, 2004
1262004
Towards a scalable fully-implicit fully-coupled resistive MHD formulation with stabilized FE methods
JN Shadid, RP Pawlowski, JW Banks, L Chacón, PT Lin, RS Tuminaro
Journal of Computational Physics 229 (20), 7649-7671, 2010
1192010
Stabilized shock hydrodynamics: I. A Lagrangian method
G Scovazzi, MA Christon, TJR Hughes, JN Shadid
Computer Methods in Applied Mechanics and Engineering 196 (4-6), 923-966, 2007
1182007
Studies of the accuracy of time integration methods for reaction–diffusion equations
DL Ropp, JN Shadid, CC Ober
Journal of computational physics 194 (2), 544-574, 2004
1132004
An inexact Newton method for fully coupled solution of the Navier–Stokes equations with heat and mass transport
JN Shadid, RS Tuminaro, HF Walker
Journal of Computational Physics 137 (1), 155-185, 1997
1061997
Globalization techniques for Newton–Krylov methods and applications to the fully coupled solution of the Navier–Stokes equations
RP Pawlowski, JN Shadid, JP Simonis, HF Walker
SIAM review 48 (4), 700-721, 2006
1012006
Bifurcation and stability analysis of laminar isothermal counterflowing jets
RP Pawlowski, AG Salinger, JN Shadid, TJ Mountziaris
Journal of Fluid Mechanics 551, 117-139, 2006
892006
Stability of operator splitting methods for systems with indefinite operators: Advection–diffusion–reaction systems
DL Ropp, JN Shadid
Journal of Computational Physics 228 (9), 3508-3516, 2009
832009
Fundamental models of the metalorganic vapor-phase epitaxy of gallium nitride and their use in reactor design
RP Pawlowski, C Theodoropoulos, AG Salinger, TJ Mountziaris, ...
Journal of Crystal Growth 221 (1-4), 622-628, 2000
812000
Scalable implicit incompressible resistive MHD with stabilized FE and fully-coupled Newton–Krylov-AMG
JN Shadid, RP Pawlowski, EC Cyr, RS Tuminaro, L Chacón, PD Weber
Computer Methods in Applied Mechanics and Engineering 304, 1-25, 2016
802016
Least squares preconditioners for stabilized discretizations of the Navier–Stokes equations
H Elman, VE Howle, J Shadid, D Silvester, R Tuminaro
SIAM Journal on Scientific Computing 30 (1), 290-311, 2008
802008
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20